# SDR UIEA2021121402455

- Difficulty date: December 17, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 94,493 hours, 20,169 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Latch
- Part number: 9104918
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

# 1 ENG.  NACELLE  STRUT  L/H SAILBOAT  FAIRING   ACCESS DOOR ( PNL 437BL )  WITH  TWO  LATCH     DAMAGED .( REMOVED & REPLACED DAMAGED LATCH AT #2 ENG STRUT I/B FAIRING ACCESS DOOR IAW B767-300  /  AMM 54-53-02 )
